Performance evaluation of Journal 2019

Article View 45,531
H-index (Google Scholar) 4
PDF Download 35,961
PDF Download Per Article 272.43
Number of Articles  132
Number of Submissions 61
Rejected Submissions 3
Reject Rate 5
Accepted Submissions 33
Acceptance Rate 54
Accept Date (Days) 149

Number of Indexing Databases

Number of Reviewers  94
Number of Volumes 8
Number of Issues 15

We are pleased to inform you that our journal was indexed in International Scientific Indexing (ISI):

Current Issue: Volume 13, Issue 1, Winter and Spring 2019 

Research Articles

1. Domination Number of Nagata Extension Ring

Pages 1-9

Abbas Shariatinia

2. Fuzzy Farthest Points and Fuzzy Best Approximation Points in Fuzzy Normed Spaces

Pages 11-25

Hamid Mazaheri Tehrani; S. M Mouavi Shams Abad; M. A Dehghan; Z. Bizhanzadeh

3. Numerical Solution of the Burgers' Equation Based on Sinc Method

Pages 27-42

Ghasem Kazemi Gelian; Mohammad Ali Fariborzi Araghi

4. Measurement of Inefficiency Slacks in Network Data Envelopment Analysis

Pages 43-66

Hossein Azizi; Alireza Amirteimoori; Sohrab Kordrostami

Publication Information

Indexing and Abstracting

Keywords Cloud